advertisement
Question
Posted by: Tinkerbell | 2008/06/11

Vomifene

Hi Doc,

I am 9 weeks pregnant & have unbearable nausea & morning sickness.
This is causing serious problems in my work life becuase i have an office bound job & need to travel for approx an hour every morning & evening to & from work.

I have nausea throughout the whole day & night.
My gynae prescribed Vomifene & thankfully it helped. i'm pretty much normal now.

I take one tablet at breakfast, one at lunch & two at bedtime to prevent the early morning nausea which is the worst.

i would like to know if its safe for me to use Vomifene throughout my first trimester in the dosage that i am currently using?

My gynae has said its safe, however i would love your valuable opinion.

I have been told to avoid any medication in the first 3 months but i cannot begin to explain how bad the nausea is, so i have no option but to treat it.

Thank you in advance for your advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Vomifene is safe.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Flowergirl | 2008/06/11

Thank You :)

Reply to Flowergirl
Posted by: flower | 2008/06/11

Hi there

I also used vomifene in my first trimester. I am now 21 weeks 2 days and both baby and I are fine.

its pretty safe, i double, double, double checked.

Reply to flower

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement